# SDR FDEA201401070048

- Difficulty date: January 7, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 111N31024
- Condition: Corroded
- Location: Center Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1030 - 1040, LBL 60 FUEL TANK UPPER PANEL FOUND CORRODED.  REPAIRED IAW E.A. F-5730-T0305134 PART 1. REPAIR IS MAJOR.
